Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 4 found articles
 
 
  Lebesgue constants of Gaussian cardinal interpolation operators from l (ℤ) into L (ℝ)
 
 
Title: Lebesgue constants of Gaussian cardinal interpolation operators from l (ℤ) into L (ℝ)
Author: Hui, Cao
Yongping, Liu
Appeared in: Analysis mathematica
Paging: Volume 32 (2006) nr. 4 pages 265-277
Year: 2006
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 4 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands